MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +2.5

EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +2.5
Model Number 320-46-03
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 05/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation: concomitant medical device(s): 320-01-46, 5787150 - equinoxe reverse 46mm glenosphere; 320-15-05, 5722834 - eq rev locking screw; 320-10-00, 5775079 - equinoxe reverse tray adapter plate tray +0; 320-20-00, 5666835 - eq reverse torque defining screw kit; 300-01-13, 5683442 - equinoxe, humeral stem primary, press fit 13mm.
 
Event or Problem Description
Approximately 10 weeks postop the initial left tsa, an (b)(6) y/o male patient¿s poly became disengaged in the left shoulder causing a revision.The surgeon wanted to revise the glenosphere as well.As a result, he ¿rebroke¿ the screw on the tray, and when he went to dislodge the tray from the stem, the entire stem came loose causing a necessary full revision of the humeral side as well.Patient was last known to be in stable condition following the event.Patient was last known to be in stable condition following the event.Device is available for return.Humeral loosening is captured under 1038671-2020-00294.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of may have been the result of incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), extreme wear of the liner, or a combination of the three, which led to the humeral liner disassociating from the humeral tray.
 
Event or Problem Description
Approximately 1 year, 1 month, 28 days postop of the initial left tsa, the patient¿s poly became disengaged in the left shoulder causing a revision.The surgeon wanted to revise the glenosphere as well.As a result, he ¿rebroke¿ the screw on the tray, and when he went to dislodge the tray from the stem, the entire stem came loose causing a necessary full revision of the humeral side as well.Patient was last known to be in stable condition following the event and the clinical report indicates that this event is definitely related to the device(s) and/or to the procedure.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections b5, g1, g3, g6, h1, h2, h3 and h6 have been updated accordingly.Concomitant devices: 320-01-46, (b)(6) - equinoxe reverse 46mm glenosphere.320-15-05, (b)(6)- eq rev locking screw.320-20-00, (b)(6) - eq reverse torque defining screw kit.300-01-13, (b)(6) - equinoxe, humeral stem primary, press fit 13mm.
 
Additional Manufacturer Narrative
1038671-2024-03558 this follow-up report is being submitted to relay additional and/or corrected information.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-03558.The following sections were updated: g1, h6.The following sections were corrected: b1, b2, g1, h6.The revision reported was likely the result of may have been the result of incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), extreme wear of the liner, or a combination of the three, which led to the humeral liner disassociating from the humeral tray.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM HUMERAL LINER +2.5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key10132399
Report Number1038671-2020-00300
Device Sequence Number19629324
Product Code KWT
UDI-Device Identifier10885862086747
UDI-Public10885862086747
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2022
Device Model Number320-46-03
Device Catalogue Number320-46-03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer08/14/2020
09/06/2024
11/13/2024
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date08/26/2020
09/17/2024
12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexMale